# SDR UHLA201607060378

- Difficulty date: July 6, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,382 hours, 17,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frames 23-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN SEAT TRACKS FRAMES 23-34 HAS AREAS OF IMPACT DAMAGE, NICKS, BARE METAL, AND CORROSION IN 5 AREAS.  REMOVED THE DAMAGE.
